MathSciNet Relay Station
MathSciNet bibliographic data
MR2674998 60J25 (33C45 46L53 60G42)
Bryc, Włodek; Wesołowski, Jacek Askey-Wilson polynomials, quadratic harnesses and martingales. Ann. Probab. 38 (2010), no. 3, 1221–1262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement